Research Repository

On Hermite-Hadamard type inequalities for the product of two convex mappings defined on topological groups

Latif, Muhammad Amer, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Momoniat, E (2018) On Hermite-Hadamard type inequalities for the product of two convex mappings defined on topological groups. Publications de L'Institut Mathematique, 104 (118). pp. 127-138. ISSN 0350-1302

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: inequalities; Hermite–Hadamard type inequalities; functions; midconvex; quasi-midconvex
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 18 Jun 2019 23:34
Last Modified: 19 Aug 2019 06:21
URI: http://vuir.vu.edu.au/id/eprint/38713
DOI: https://doi.org/10.2298/PIM1818127L
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar